# SDR 98ZZZX1211

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jobolts
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - PERFORMED RIL HC571H9033 LT CENTER TANK RIB ZERO (JOBOLTS).  C/W RIL 571H9033 TP; LT SIDE RIB ZERO.  REPLACEMENT OF JOBOLTS WITH MRL FASTENERS.
